q-ary graphical codes release_pz6n6xyukjchvl5s4w36vgn4v4

by Dieter Jungnickel, Scott A. Vanstone

Published in Discrete Mathematics by Elsevier BV.

1999   Volume 208-209, p375-386

Archived Files and Locations

application/pdf  101.7 kB
file_nfhv5pmwc5awnjyj22qnycbl5e
publisher-connector.core.ac.uk (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1999
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0012-365X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 555b5a8b-6491-44cd-a09b-23914a2a3122
API URL: JSON